Can Flu Shot Cause Arm Swollen and Achy?

Q:
Can flu shot cause arm swollen and achy?

A:
Flu shot may cause arm swollen and achy which is one of the most common side effects of flu shot. Flu shot may lead to some side effects and most of these side effects are typically mild.

Common side effects of flu shot include:

  • Headache and other aches and pains
  • Arm swollen
  • Dizziness or fainting
  • Fever
  • Fast heart rate

Some methods to reduce arm swollen and achy.

  • Relax your arm when getting the shot.
  • Try cold and warm compresses.
  • Take ibuprofen or Tylenol.
  • Consider an alternative vaccine.
  • Keep your arm in motion

Keywords: can flu shot cause arm swollen and achy

* The contents of this HTQ Site are for informational and communicational purposes only. The information provided by HTQ, HTQ employees, others appearing on the Site at the invitation of HTQ, or other visitors to the Site is NOT a medical advice.The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on the HTQ Site!